# SDR EE4Y2023031017360

- Difficulty date: May 7, 2021
- Submitted: March 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 49,061 hours, 31,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 100
- Component: Fwd Fuselage, Airbus
- Component part number: UNK
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE VISUAL INSPECTION PER ALLEGIANT TASK CARD 51-000-001_P1-VISUAL-INSP, LIGHTNING STRIKE WAS FOUND COMMON TO LOWER FUSELAGE SKIN AT FR32+144MM AND STR 43R.  CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED AS PER A320 SRM TASK  53-00-11-300-042 PARAGRAPG 2A FIGURE 001. FOR ADDITIONAL INFORMATION SEE COOPESA´S WORK ORDER A1K167 SUB JOB 1 ITEM 34.
